Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 367, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 20, 2006, 4:34 PM CDT for 5 counties in Kentucky. It was in force for 31 days. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2006, 4:34 PM CDT (21:34 UTC)
- Expired
- Jul 21, 2006, 5:30 PM CDT
- In force
- 31 days
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Allen County, KY, Barren County, KY, Breckinridge County, KY, Grayson County, KY, Simpson County, KY
The radar
The Louisville radar (KLVX), 56 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:45 PM CDT | HAIL 0.75 | Mcdaniels, KY | |
| Jun 20, 4:46 PM CDT | HAIL 1 | Mcdaniels, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 665 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 202135 SVRLMK KYC027-085-202215- /O.NEW.KLMK.SV.W.0367.060620T2134Z-060620T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 434 PM CDT TUE JUN 20 2006 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY... NORTHERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 515 PM CDT * AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROFF...AND MOVING SOUTH AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MCDANIELS AND MADRID BY 445 PM CDT... SHORT CREEK BY 500 PM CDT... IF ON OR NEAR ROUGH RIVER LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM LAT...LON 3774 8636 3768 8658 3747 8651 3752 8626 $$ CS
5 follow-up statements
000 WWUS53 KLMK 202148 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 548 PM EDT TUE JUN 20 2006 KYC027-085-202215- /O.CON.KLMK.SV.W.0367.000000T0000Z-060620T2215Z/ BRECKINRIDGE KY-GRAYSON KY- 448 PM CDT TUE JUN 20 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHERN GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES... AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCDANIELS...MOVING SOUTH AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SHORT CREEK BY 505 PM CDT IF ON OR NEAR ROUGH RIVER LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM THIS STORM WILL ALSO PRODUCE TORRENTIAL RAINFALL. LAT...LON 3774 8636 3768 8658 3747 8651 3752 8626 $$ CS
000 WWUS53 KLMK 202201 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 600 PM EDT TUE JUN 20 2006 KYC027-085-202215- /O.CON.KLMK.SV.W.0367.000000T0000Z-060620T2215Z/ BRECKINRIDGE KY-GRAYSON KY- 500 PM CDT TUE JUN 20 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHERN GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES... AT 454 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST SOUTH OF MCDANIELS...OR ABOUT 41 MILES EAST OF OWENSBORO...MOVING SOUTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL MOVE INTO RURAL SECTIONS OF NORTHERN GRAYSON COUNTY THROUGH 510 PM CDT...AND MAY PASS JUST EAST OF SHORT CREEK. IF ON OR NEAR ROUGH RIVER LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM LAT...LON 3765 8632 3764 8655 3747 8651 3752 8626 $$ CS
000 WWUS53 KLMK 202212 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 612 PM EDT TUE JUN 20 2006 KYC027-085-202222- /O.EXP.KLMK.SV.W.0367.000000T0000Z-060620T2215Z/ BRECKINRIDGE KY-GRAYSON KY- 512 PM CDT TUE JUN 20 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES EXPIRES AT 515 PM CDT... THE STORM HAS MOVED INTO CENTRAL SECTIONS OF GRAYSON COUNTY...BUT HAS WEAKENED. THE STORM REMAINS STRONG...WITH HEAVY RAIN... LIGHTNING...AND GUSTY WINDS. LAT...LON 3765 8632 3764 8655 3747 8651 3752 8626 $$ CS
000
WUUS53 KLMK 212139
SVRLMK
KYC003-009-213-212230-
/O.NEW.KLMK.SV.W.0367.060721T2139Z-060721T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 PM CDT FRI JUL 21 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 530 PM CDT...
* AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHWEST OF GLASGOW TO 10 MILES NORTHWEST OF
SCOTTSVILLE TO 8 MILES WEST OF FRANKLIN...AND MOVING SOUTHEAST AT
15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SCOTTSVILLE AND GLASGOW BY 510 PM CDT...
THIS INCLUDES INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 48 AND
6.
THIS INCLUDES THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE MARKERS 11
AND 14.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
IF YOU ARE IN THE PATH...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.
LAT...LON 3668 8672 3682 8667 3681 8648 3678 8639
3684 8630 3694 8616 3705 8612 3707 8607
3715 8603 3712 8579 3689 8578 3667 8605
$$
AL000
WWUS53 KLMK 212224
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT FRI JUL 21 2006
KYC003-009-213-212233-
/O.EXP.KLMK.SV.W.0367.000000T0000Z-060721T2230Z/
BARREN KY-ALLEN KY-SIMPSON KY-
523 PM CDT FRI JUL 21 2006
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIMPSON...ALLEN AND
BARREN COUNTIES EXPIRES AT 530 PM CDT...
ALTHOUGH STRONG STORMS WILL CONTINUE WITH HEAVY RAIN AND GUSTY
WINDS...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO
EXPIRE...AS THE STRONGEST STORMS HAVE MOVED EAST OF THE WARNED AREA.
IF YOU RECEIVED ANY WIND DAMAGE...PLEASE REPORT THIS TO THE NATIONAL
WEATHER SERVICE...OR LOCAL LAW ENFORCEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3668 8672 3682 8667 3681 8648 3678 8639
3684 8630 3694 8616 3705 8612 3707 8607
3715 8603 3712 8579 3689 8578 3667 8605
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:01 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 20, 2:01 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 301 PM EDT TUE JUN 20 2006 .SHORT TERM (TONIGHT-WEDNESDAY)... SCATTERED THUNDERSTORMS HAVE BEEN DEVELOPING ACROSS THE SOUTHERN PARTS OF CENTRAL KENTUCKY THIS AFTERNOON. CUMULUS WAS DEVELOPING OVER THE NORTHERN HALF OF THE FORECAST AREA...BUT AS OF 1830Z NO THUNDERSTORMS HAD DEVELOPED. MODELS BRING A SHORT WAVE SOUTHEAST FROM IOWA INTO THE LOWER OHIO VALLEY THIS EVENING. WITH A FRONTAL BOUNDARY ALONG AND JUST NORTH OF THE OHIO RIVER...EXPECT THUNDERSTORMS TO DEVELOP NEAR THE FRONT AS THE SHORT WAVE DROPS SOUTH TONIGHT. POPS WILL INCREASE DURING THE LATE AFTERNOON AND EVENING AHEAD OF THE SHORT WAVE ENERGY. A FEW OF THESE STORMS COULD BECOME STRONG OR EVEN ISOLATED SEVERE. ON WEDNESDAY...THE HEAT AND HUMIDITY SET IN ACROSS THE AREA. TEMPERATURES AT 700 MB AND 500 MB WARM BUT THERE SHOULD STILL BE ENOUGH INSTABILITY FOR SPOTTY SHOWERS...ESPECIALLY ACROSS THE NORTH NEARER TO THE OUTLOOK AREA FOR SEVERE THUNDERSTORMS. WILL STAY CLOSE GENERALLY CLOSE TO GFS TEMPERATURE GUIDANCE. SCHOLZ .LONG TERM (WEDNESDAY NIGHT-TUESDAY)... WEDNESDAY NIGHT THROUGH THURSDAY NIGHT... GENERALLY THROUGH THIS PERIOD...WEATHER WILL BE GOVERNED BY UPPER LEVEL S/W PASSING THROUGH IN THE MEAN FLOW. DIURNALLY DRIVEN CONVECTION IS A GOOD BET EACH AFTERNOON AND INTO THE EVENING HOURS. TEMPERATURES WILL CONTINUE TO RUN ABOVE AVERAGE WITH UPPER 80S AND LOWER 90S EXPECTED OVER MUCH OF THE REGION. COMBINING THIS WITH DEW POINTS IN THE UPPER 60S TO NEAR 70...AFTERNOON HEAT INDEX READINGS IN THE 95 TO 100 DEGREE RANGE. 06Z AND 12Z GFS RUNS SHOW SLOW MOVING FRONTAL BOUNDARY PUSHING INTO THE REGION EARLY FRIDAY. CURRENT FCST HANDLES THIS WELL AND WILL CONTINUE TO HIGHER POPS THROUGH THIS PERIOD. FRIDAY THROUGH TUESDAY... SFC FRONTAL BOUNDARY WILL BE THE FOCUS OF RENEWED CONVECTIVE DEVELOPMENT FOR FRIDAY AND INTO SATURDAY. SFC FRONT IS FORECAST TO MOVE SLOWLY SOUTHWARD THROUGH THE REGION AND THEN ACTUALLY MAY BEGIN TO STALL A BIT ACROSS TO OUR SOUTHEAST THROUGH MONDAY AFTERNOON. FOR NOW WILL KEEP CHANCE POPS IN FOR SUNDAY AND WILL LEAVE MONDAY/TUE DRY FOR NOW. A BIT OF A COOL DOWN IS EXPECTED WITH THIS FRONT WITH AFTERNOON HIGHS IN THE LOWER TO MID 80S ON SAT/SUN WITH TEMPERATURES MODERATING ON MON/TUE BACK INTO THE MID AND UPPER 80S. -MJ && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jun 20, 4:30 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 530 PM EDT TUE JUN 20 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-210830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 530 PM EDT TUE JUN 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST THROUGH THE EVENING HOURS. THE BEST CHANCES FOR STORMS ARE SOUTHWEST OF A JASPER TO FORT KNOX TO RICHMOND LINE WHERE THE HIGHEST VALUES OF INSTABILITY AND MOISTURE EXIST...THOUGH SOME ISOLATED CELLS CANNOT BE RULED OUT ELSEWHERE. ANY STORMS THIS EVENING ARE CAPABLE OF PRODUCING HEAVY RAIN... FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...AND SMALL HAIL. THERE IS A RISK OF AN ISOLATED SEVERE STORM...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. LOCALIZED HEAVY RAINFALL AND MINOR FLOODING IS POSSIBLE DUE TO THE HIGH AMOUNTS OF MOISTURE IN THE ATMOSPHERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY. WITH HIGH TEMPERATURES EXPECTED TO TOP OUT AROUND 90...COMBINED WITH HIGH DEWPOINTS...HEAT INDEX READINGS WILL LIKELY REACH IN THE 94 TO 99 DEGREE RANGE DURING THE AFTERNOON. A FRONTAL SYSTEM WILL MOVE INTO THE AREA FRIDAY AND SATURDAY BRINGING A BETTER CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA. THE MOST WIDESPREAD STORMS SHOULD BE NEAR THE OHIO RIVER AND ACROSS SOUTHERN INDIANA. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LAW ENFORCEMENT ARE ENCOURAGED TO REPORT ANY INSTANCES OF SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. CALL OUR SPOTTER PHONE LINE...OR USE THE E-SPOTTER SYSTEM ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. CS
In the hours before
Special weather statement, Jun 20, 2:49 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 349 PM EDT TUE JUN 20 2006 KYZ075-202015- MONROE- 249 PM CDT TUE JUN 20 2006 ...STRONG THUNDERSTORMS OVER MONROE COUNTY... AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST TOMPKINSVILLE...OR 18 MILES NORTHWEST OF CELINA...AND MOVING SOUTHEAST AT 15 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR TOMPKINSVILLE BY 255 PM CDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JSD
Special weather statement, Jun 20, 4:01 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 501 PM EDT TUE JUN 20 2006 INZ089-202130- PERRY- 401 PM CDT TUE JUN 20 2006 ...STRONG STORM WITH HEAVY RAIN OVER PERRY COUNTY JUST SOUTH OF I-64... AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF SANTA CLAUS...OR 27 MILES NORTHEAST OF ROCKPORT...AND MOVING SOUTHEAST AT 15 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL MOVE THROUGH CENTRAL SECTIONS OF PERRY COUNTY. WATCH FOR PONDING WATER ON AREA ROADWAYS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:00 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 32 days |
| Jun 19, 7:43 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Hardin | 32 days |
| Jun 19, 8:08 PM CDT | Severe Thunderstorm Warning | LMK | Hart, Larue | 32 days |
| Jun 19, 11:41 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Logan, Warren | 32 days |
| Jun 20, 12:02 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 32 days |
| Jun 20, 4:18 PM CDT | Severe Thunderstorm Warning | LMK | Hart | 31 days |
| Jun 20, 5:47 PM CDT | Severe Thunderstorm Warning | LMK | Larue | 31 days |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.